# SDR USAA20090811SB134

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N533AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24515
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - PILOT REPORTED THE FLOOR LEVEL EMERGENCY LIGHT AT SEAT ROW 8 INOPERATIVE.  MAINTENANCE RECONNECTED WIRES AT SEAT ROW 8.  OPERATIONAL CHECK GOOD.
